I was diagnosed with chlamydia 5 days ago and I too 2 500mg azithromycin tablets the same night however I'm burning worse than I ever have. I'm wondering is this normal and if not why are my symptoms getting worse
Chlamydia is a bacterial infection most often spread through sexual contact. Chlamydia is treated with oral antibiotics including azithromycin (Zithromax) 1 gram as a single oral dose.
Antibiotic treatment almost always works if you and your partner take the medicines as directed.
In most cases, the infection resolves within one to two weeks.
If your symptoms are getting worse see your doctor again or a follow-up evaluation could be done in 3 to 4 weeks to see if the infection has been cured.
For more information see: https://www.drugs.com/health-guide/chlamydia.html
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Dec 2014 • 4 answers
After taking azithromycin (single dose, 4 250mg) its been 4 days &i feel slight burning after I pee?
Updated 9 Nov 2014 • 1 answer
Updated 9 Jan 2015 • 1 answer
Updated 28 Jan 2015 • 1 answer
Updated 30 Oct 2018 • 2 answers